# SDR 2005FA0000516

- Difficulty date: April 6, 2005
- Submitted: April 20, 2005
- Operation: General aviation
- Aircraft: N972WW
- Make and model: Cessna 172S
- Aircraft serial: 172S9072
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032112
- Condition: Broken
- Location: Prop Spinner
- Part time: 636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP SPINNER AFT BULKHEAD BROKE AT ONE CORNER WITH NUTPLATE, FREEING ONE AFT EDGE OF THE SPINNER WHICH BENT OUTWARD UNDER CENTRIFUGAL FORCE. (K)
